Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Anyone forced to reinstate because of heart symptoms


[Ac...]

Recommended Posts

  • 2 weeks later...

I remember in my early 30's taking atenolol beta blocker for event associated anxiety that induced heart issues(heart palpitations). I also remember it wasn't easy stopping the med after 3-4 months use...that's a guess on how long I used it by the time I stopped using it.

 

I did not taper it. If I had, getting off would have been pretty painless.

 

Are you taking any supplements? I find some can cause heart palps.

 

Sorry you are struggling so.

 

 

Link to comment
Share on other sites

If you are having problems with your heart, a doctor might be able to give you non-benzo medication to help control your symptoms.  I know there are at least a handful of people who get a prescription for beta blockers during withdrawal to help control different issues.  When it comes to heart problems, it's always a good idea to be cautious and at least get it checked out. 
Link to comment
Share on other sites

[c1...]

I would be one who has taken a beta-blocker (Propranolol) during my taper :-)  It has been hugely helpful and even tho I am nearly two months post-taper, I continue to take it.  That and magnesium have been my two what-would-I-have-done-without-them?? meds.  If I have to stay on the Propranolol, so be it.  Small price to pay.

 

Kate    :thumbsup:

Link to comment
Share on other sites

I would be one who has taken a beta-blocker (Propranolol) during my taper :-)  It has been hugely helpful and even tho I am nearly two months post-taper, I continue to take it.  That and magnesium have been my two what-would-I-have-done-without-them?? meds.  If I have to stay on the Propranolol, so be it.  Small price to pay.

 

Kate    :thumbsup:

 

I agree Kate...anything but a benzo drug. Those drugs are very dangerous. I could never get back on them long term. Anything but a one shot deal is long term for me.

 

If I had concerning heart issues in acute w/d, I would have definitely tried a beta blocker.

 

I'm glad you are getting relief.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...